# SDR NOCA04709

- Difficulty date: July 31, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: 948E416G1
- Part serial: 00F2304
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO A/T DISCONNECT AND AUTOTHROT DISC EICAS LIGHTS ILLUM WITH A/T ENGAGED IN EPR MODE.  THRUST REF MODE DISP ON EICAS AND F/S POINTER DISPLAY ON ADI NORM (RTO AT 90 KTS).  HIGH ENERGY STOP INSPECTION ACCOMPLISHED / PLACARD A/T INOP PER MEL 22-30-1. 8-02-09 A/T DID NOT ENGAGE DURING T/O ROLL EPR/N1 ENGAGE.  OPEN CI 22-13 MEL 22-13 MEL 22-30-1-1 REPLACE TMC AND PERFORM TASK 22-31-01.
